Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Failure of a quadratic analogue of Serre's conjecture


Author: S. Parimala
Journal: Bull. Amer. Math. Soc. 82 (1976), 962-964
MSC (1970): Primary 15A63; Secondary 18F25
DOI: https://doi.org/10.1090/S0002-9904-1976-14234-6
MathSciNet review: 0419427
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Unitary algebraic K-theory, Algebraic K-theory. III (Proc. Conf., Seattle Res. Center, Battelle Memorial Inst., 1972), Lecture Notes in Math., vol. 343, Springer-Verlag, Berlin and New York, 1973, pp. 57-265. MR 51 #8211. MR 371994
  • 2. H. Bass, Quadratic modules over polynomial rings (to appear). MR 472799
  • 3. H. Bass, E. H. Connell, and D. L. Wright, Locally polynomial algebras are symmetric algebras (to appear). MR 432626
  • 4. D. Ferrand, Les modules profectifs de type fini sur un anneau de polynômes sur un corps sont libres, Séminaire Bourbaki, Exposé 484, Juin 1976.
  • 5. G. Horrocks, Projective modules over an extension of a local ring, Proc. London Math. Soc. (3) 14 (1964), 714-718. MR 30 #121. MR 169878
  • 6. D. Husemoller and J. Milnor, Symmetric bilinear forms, Ergebnisse der Mathematik, Band 73, Springer-Verlag, Berlin and New York, 1973. MR 506372
  • 7. M. Karoubi, Périodicité de la K-théorie hermitienne, Algebraic K-theory. III (Proc. Conf. Seattle Res. Center, Battelle Memorial Inst., 1972), Lecture Notes in Math. vol. 343, Springer-Verlag, Berlin and New York, 1973, pp. 301-411. MR 48 #3656c. MR 382400
  • 8. M. Knebusch, Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1969/70, 93-157. MR 42 #6001. MR 271118
  • 9. S. Parimala, Projective modules and hermitian matrices, J. Pure Applied Algebra 7 (1976), 5-14. MR 419448
  • 10. S. Parimala and R. Sridharan, Projective modules over polynomial rings over division rings, J. Math. Kyoto Univ. 15 (1975), 129-148. MR 51 12935. MR 376760
  • 11. D. Quillen, Projective modules over polynomial rings, Invent. Math, (to appear). MR 427303

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 18F25

Retrieve articles in all journals with MSC (1970): 15A63, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14234-6

American Mathematical Society